Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Finite subgroups of finite dimensional division algebras


Authors: Burton Fein and Murray Schacher
Journal: Bull. Amer. Math. Soc. 80 (1974), 290-292
MSC (1970): Primary 16A40; Secondary 16A72
DOI: https://doi.org/10.1090/S0002-9904-1974-13467-1
MathSciNet review: 0332870
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Noncyclic algebras with pure maximal subfields, Bull. Amer. Math. Soc. 44 (1938), 576-679.
  • 2. S. Amitsur, Finite subgroups of division rings, Trans. Amer. Math. Soc. 80 (1955), 361-386. MR 17, 577. MR 74393
  • 3. B. Fein and M. Schacher, Embedding finite groups in rational division algebras. II, J. Algebra 19 (1971), 131-139. MR 43 #6261. MR 280541
  • 4. B. Fein and M. Schacher, Embedding finite groups in rational division algebras. III, J. Algebra (to appear). MR 272821

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A40, 16A72

Retrieve articles in all journals with MSC (1970): 16A40, 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13467-1

American Mathematical Society